# SDR SWIA200412744

- Difficulty date: January 2, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 24,389 hours, 34,848 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0305
- Condition: Malfunctioned
- Location: Rt Nacelle Flap
- Part time: 8,796 hours, 12,858 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT DURING RETRACTION.  RT NACELLE FLAP ACTUATOR FOUND TO BE BYPASSING.  REPLACED RT NACELLE FLAP ACTUATOR WITH SERVICEABLE UNIT IAW 27-50-08.  OPS CHECKS GOOD.
